# SDR AALA20130709008

- Difficulty date: July 9, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N819NN
- Make and model: Boeing 737823
- Aircraft serial: 31083
- Aircraft time: 11,481 hours, 4,460 cycles
- System (JASC): 3160 · Central Display
- Part: Deu
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRSPEED DIFFERENCE DISAGREE LIGHT.  REPLACED NR 1 DISPLAY ELECTRONIC UNIT.  SYSTEM GROUND CHECKED NORMAL.
